Homeopathy and Health Forum
colourless water fluid drips out of penis without sexual thoughti am a young male of 18 years of age.i am facing the kind of sexual problem when there is NO BAD THOUGHT i think on but still some colourless very thin water like like fluid drips out of my penis.i still repeat that this all happens involuntarily.the fluid i leak out of my penis comes out as tiny drops .i have tried out conium 200 as a remedy(3drops after a week;it's been three weeks now)and it really cures the drops problem just when i combine it with staphisagria 200(am taking it daily3 drops for almost a week).It had actually cured say 80 percent of my problem.i am a first year MBBS STUDENT selected on open merit in a gov medical university of pakistan.For me,the lack of concentration is solved by taking the dosage of staphisagria 200 3 drops dosage.i really need to fix the issue since this might affect my medical career.
And yes,in the past i was fixing the issue by taking half teaspoonful of acacia nilotica powder alongwith nice diet(u know that rich in vital energy type,e.g.dates etc.).That was an addictive cure so i left it for finding a permanent treatment.Ashwagandha did nt made me any good.I have done extensive googling on this topic and found out the homeopathic remedies but staphisagria is is making me addicted again(and it is poisonous sort also).i cant focus without it now.(currently i am experiencing no side effects of the dosage)
HELP ME PLEASE!
Kuf on 2017-12-17
What you actually want now ? In a single line ??
You think staphisagria etc making you addict .. because when you take it you feel very good and after some days you need it again .. RIGHT ??
The answer is that this is not addiction. It is a very good sign first of all THAT medicine Works for you. Than why symptoms come back and you need it again ? >> BECAUSE the Power of the remedy is not that much stronger to defeat the disease after some days .. WHAT TO DO NEXT ? << For this you have to answer some of my questions. I can't ask here on the forum. CLICK MY NAME AND E-MAIL ME.
healer21 on 2017-12-17Sir,actually the problem is that i have to take staphisagria on daily basis.its effects clearly vanish the next day and i have to take the three drops again.this daily administration of staphisagria 200 (3 drops)is worrying me.My modest knowledge from google states that everytime i use this remedy ,i administer some of its toxin in my body.i am worried about the toxicity of it since this cant be used on regular basis.this is not how homeopathy works,is it?
And sir can you please pin point my disease?What am i suffering from?is it spermatorrhea or prostatorrhea?Can i take benefit from my mbbs books regarding this issue?
Your advice would be utterly beneficial for me.!!
Kuf on 2017-12-18Well I explained earlier this as well .. you took conium and staphisagria YOUR SELF or SELF PRESCRIBED << this is the first mistake you did ..
Secondly you took the medicine on daily basis Without consulting any homeopath .. second mistake.
Thirdly you all these and many other mistakes you developed a lot of misconceptions about homeopathy or this school of thought << again without considering any expert around you.
I'm giving my views on your self select remedy staphysagria below .. it's all up to your selection.
Well try staphysagria 1M 4 drops only .. once in life only. In a disposable glass with some water in it. Shake well before drink and drink slowly.
Don't eat or drink anything 30 minutes before and after taking medicine. Don't use coffee or mint etc don't place medicine near strong perfumes etc.
Notice changes and improvements carefully and update after a week.
IF I'M NOT REPLYING CLICK MY NAME AND E-MAIL ME AS A REMINDER.
Forum Rules/ DISCLAIMER: any advice or etc can't be considered as a clinical advice or treatment or etc etc
healer21 on 2017-12-19its been 8 days now since i took the dosage of staphisagria 1 M (4 drops).i feel cured.No dripping whatsoever till now.however ,the dosage may seem to be getting weak in the near future.
what am i supposed to do now,sir?
Kuf on 2017-12-30Thank u so much for ur generous reply...u r like an angel who helped me when nobody else did...Please sir,its been sixteen days now since i took the last dosage of staphisagria 1M....I remained firm with all the belief i could...but being honest,i am experiencing the same problem that worse.My body doesnt seem to resist the disease anymore.the same leakage,the same depression,the same weakness.
I would be utterly thankful to u for ur consideration.
Kuf on 2018-01-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.